# SDR SWAA2024052071592

- Difficulty date: April 7, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AFT CARGO COMPARTMENT 2024-253184<[01] REPLACED ANGLE - SUPPORT BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A7221 SHEET 24 REV -.;[02] CORRECTED STEP 1 REPLACED ANGLE - SUPPORT BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A7221 SHEET 24 REV -. CRACK MEASURE L=0.375 INCH. TOOL USED CALIPER P/N: 500-197-30; S/N:B23316868; DUE DATE: 04-FEB-25;[03] REPLACED ANGLE - SUPPORT BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A7221 SHEET 24 REV -. CRACK MEASURE L=0.375 INCH. TOOL USED CALIPER P/N: 500-197-30; S/N:B23316868; DUE DATE: 04-FEB-25. JOB COMPLETED.
